# SDR AALA202007279044

- Difficulty date: July 24, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 14,795 hours, 5,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: D5227241000061
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 EMERGENCY EXIT DOOR DAMPER PRESSURE LOW. SERVICED L3 EMERGENCY EXIT DOOR DAMPER PER 52-22-00.
